# SDR SWAA2024121057751

- Difficulty date: November 7, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT RT WING 2024-685547<[01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02.;[02] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED IRSS 216 AT RT WING IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02.
